# SDR AALA20160112006

- Difficulty date: January 11, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 72,758 hours, 38,293 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Drive Assy
- Part number: 4034237915
- Part serial: 98094353
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 20,590 hours, 10,924 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  AUTO PILOT DISCONNECTED MULTIPLE TIMES DURING FINAL SEGMENTS OF ARRIVAL.  HEADING MATCHED ON BOTH COMPASSES.  R & R AILERON SERVO DRIVE IAW AMM 22-11-01.  OPERATIONAL CHECKED GOOD.
